# SDR DXTA2023062689390

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 5,638 hours, 3,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FORWARD EMERGENCY LIGHTS WILL NOT EXTINGUISH.  VISUALLY INSPECTED #1 AND #2 BATTERY COMPARTMENT, NO DEFECT NOTED. VISUALLY INSPECTED ALL THE BREAKERS OF THE JBOX FROM THE CARGO BAY AREA NO DEFECT NOTED. REMOVED PANEL #244BR FROM THE COCKPIT AND RESET G SWITCH AND REINSTALLED PANEL #244BR EMERGENCY LIGHTS EXTINGUISHED IAW AMM 33-50-11. PUT SOME LOAD ON THE CIRCUIT, HYD PUMPS TURNED ON, ALL THE LIGHT, AND MADE A FULL CYCLE OF THE FLAP (ELECTRICAL), OPS CHECK GOOD.
